# SDR CA120611002

- Difficulty date: June 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Manifold
- Part number: D7301
- Condition: Cracked
- Location: Intake
- Part time: 881 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, THE TECH FOUND THE INTAKE MANIFOLD WELDMENT, PN 730-1 CRACKED .333 OF THE WAY AROUND.  THE MANIFOLD WAS LEAKING AIR INTO THE ENGINE AFTER THE FUEL SERVO, WHICH IS ATTACHED TO THE MANIFOLD.  IF LEFT UNCORRECTED THIS CRACK COULD HAVE PROPAGATED TO THE POINT WHERE THE FUEL SERVO WOULD HAVE DETACHED FROM THE ENGINE RESULTING IN AN UN-COMMANDED IN FLIGHT SHUTDOWN.  THE MFG HAS ALREADY REQUESTED THAT THE PART BE RETURNED TO THEM FOR INSPECTION, IF YOU WISH US TO RETAIN THE PART PLEASE INDICATE.
